Red bumps are caused by a number of different things a little more info would be helpful. I will start by saing if the area is itchy take Benadryl if you have the Benadryl cream that may be better to use. It could be that you came into contact with something you are mildly allergic to it could be the soap used, laundry detergent, dry skin, bug bites, etc.
There are many possibilities. Essentially (1) rule out allergic reaction (2) rule out insect bites (3) rule out diabetes (sometimes causes skin eruptions) (4) rule out hemangiomas, which are common in the over sixty set, and harmless. As Jen12977 stated Benadryl would be a reasonable treatment, as well as low-dose cortisone cream (available at a drugstore) rubbed on the skin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.